MAUDE Adverse Event Report: MEDSOURCE LABS LLC MEDLINE; MEDLINE SURESITE SLIDE IV CATHETER

MEDSOURCE LABS LLC MEDLINE; MEDLINE SURESITE SLIDE IV CATHETER
Model Number DYNSCS22100
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
- customer returned unused product from the reported lot numbers to medsource for evaluation.- lot numbers were as follows: - dynscs22100 - lot: 27825060001.- dynscs20100 - lot: 27824100001.- dynscs20100 - lot: 27825010001.- dynscs20100 - lot: 27825060005.- dynscs24340 - lot: 27825060002.- dynscs24340 - lot: 27825010002.- medsource evaluated 50 samples of each reported lot number.- unused product was tested for: visual inspection & functional testing of the safety mechanism.- upon testing, no non-conformances were identified.- supplier conducted an investigation of the batch manufacturing records, supplier verification reports, and control samples.Full results of the investigation were sent to medsource.- batch manufacturing records: the batch manufacturing records (bmr) for each reported batch were reviewed.No non-conformities related to the complaint were observed.- supplier verification: the supplier verification reports were reviewed for any supplier or raw material changes.It was verified no changes were incorporated in the process or materials.- control samples: control samples for each reported lot were tested for: visual inspection, functional test - safety mechanism test & fitment (top cover & catheter body), and functional test - locking & unlocking force (in between gauge chamber 2 and needle hub).No non-conformities were observed.- no root cause found.- supplier provided these possible root causes: o manufacturing defect: - may be that an improper inspection was carried out by the quality inspector during the in-process and final inspection stage.- may be an improper assembly or misalignment (ex: safety slider not correctly aligned with locking feature).- may be that burrs, flash, or surface defects were present leading to sticking or incomplete travel of the slide.O user error: - may be due to mishandling of the product.- may be that the device was not handled according to the instruction for use.- may be attributed to the user not confirming proper engagement of the sliding safety mechanism, as indicated by the tactile/audible "click", during routine procedural use.Supplier's provided conclusion: based on the investigation and evaluation of control samples from each of the reported lots, no product non-conformities were identified.The safety mechanism was found to function as intended under standard test conditions, and the reported issue could not be reproduced.Based on available evidence and analysis, the complaint is considered likely to be use-related.The observed condition may be associated with handling practices or deviation from the instructions for use, particularly related to proper engagement of the sliding safety mechanism.
 
Event or Problem Description
Customer provided the description that "the safety feature does not always work".Customer provided multiple gauge sizes and lot numbers as possibly affected.The part numbers and lot numbers provided are as follows: dynscs22100 - lot: 27825060001 dynscs20100 - lot: 27824100001 dynscs20100 - lot: 27825010001 dynscs20100 - lot: 27825060005.Dynscs24340 - lot: 27825060002.Dynscs24340 - lot: 27825010002.

Brand Name
MEDLINE
Common Device Name
MEDLINE SURESITE SLIDE IV CATHETER
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby court
chanhassen MN 55317
MDR Report Key25449210
Report Number3003674698-2026-01222
Device Sequence Number17583577
Product Code FOZ
UDI-Device Identifier10888277667549
UDI-Public10888277667549
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNSCS22100
Device Catalogue NumberDYNSCS22100
Device Lot Number27825060001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown